Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Suffering from throat and chest pain even though my PET test result is normal

hi sir,i am24 i had cough 1 month back i got it cured but after that i am facing problem for breathing lot of congestion in throat and chest . the doctor took PFT TEST as it showed normal.and told me to take odimont-lc tablets . .for 10 days... but nw i still face the same when i stop using the tablets..please tell me the reason why is it so....
Asked On : Thu, 14 Jul 2011
Answers:  1 Views:  202
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
You seem to be having allergic disease which can cause swelling in the throat like angioedema and swelling over face. Better to keep away from dust, pollen, any specific food which causes these problems like nuts, shellfish. The medicine will prevent allergic attack. Continue taking the medicine. Eat plenty of fresh fruits and green leafy vegetables. Drink plenty of water. Avoid stress.
Answered: Fri, 15 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor